Facebook Pixel
EmpowHER Guest

can i still be pregnant after takin next choice and bleeding two times in the same month? no penetration but having backaches

By Anonymous September 8, 2012 - 12:57pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

If you took Next Choice within the 72 hour timeframe, you should be fine. In is common to have irregularity (to include bleeding two times in one month) for at least the next two cycles after using the morning after pills. Every woman reacts differently, but most women return to normalcy after two months. If you are still concerned about pregnancy, take a pregnancy test to help settle your nerves.

Good luck,


September 9, 2012 - 6:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!